# SDR FFS2005F00006

- Difficulty date: July 25, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Engine: Pwa PT6A65B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 11443006019
- Condition: Mismanufactured
- Location: Fs 523.5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FRAME SPLICES ADJACENT TO STRINGER 4L ON FUSELAGE FRAME AT FS 523.5, HAD POOR FIT-UP BETWEEN THE LT FRAME (114-430059-5), THE TOP FRAME (114-430127-3) AND THE LT SPLICE CLIP (114-43006019). THERE WAS A 0.030 TO 0.060 INCH GAP BETWEEN THE FRAME FLANGE AND THE FLANGE OF THE SPLICE CLIP WITH THE RIVET SHANKS VISIBLE.  THE GAP BETWEEN THE FRAME FLANGE AND THE SPLICE CLIP WAS SIMILAR ON THE RT SIDE AND ALSO ON LT AND RT OF THE FS 531.0 FRAME AND FS 544.25 FRAME LT AND RT TO A LESSER DEGREE.  ONE RIVET HEAD WAS MISSING FROM THE FLANGE AT THE FS 544.25, RT SIDE SPLICE AND SEVERAL HEADS (POPPED OFF) WHEN REMOVING THE RIVETS FOR REPAIR.  (K)
